# SDR WRLA2006043

- Difficulty date: August 5, 2006
- Submitted: August 16, 2006
- Operation: Air carrier
- Aircraft: N14075
- Make and model: Doug DC-10-30
- Aircraft serial: 46922
- Engine: Ge CF650C2
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ITEM: DURING "C" CHECK IN GSO FOUND CABIN ZONE 220 UNDER FLOOR AREA STA 450 BL35L SCALLOPED BEAM CAP CORRODED.  REMOVED AND FABRICATED NEW FLOOR SUPPORT IAW DOUGLAS DWG ABA8306 REV K.  INSTALLED FLOOR SUPPORT IAW SRM 51-35-01 VOL II.
